Symplectic fillings of lens spaces as Lefschetz fibrations

Download
2016-01-01
Bhupal, Mohan Lal
ÖZBAĞCI, BURAK
We construct a positive allowable Lefschetz fibration over the disk on any minimal (weak) symplectic filling of the canonical contact structure on a lens space. Using this construction we prove that any minimal symplectic filling of the canonical contact structure on a lens space is obtained by a sequence of rational blowdowns from the minimal resolution of the corresponding complex two-dimensional cyclic quotient singularity.

Citation Formats
M. L. Bhupal and B. ÖZBAĞCI, “Symplectic fillings of lens spaces as Lefschetz fibrations,” JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, vol. 18, no. 7, pp. 1515–1535, 2016, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/38993.